# SDR VNAA9907007

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Press
- Part number: 119B
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 94,544 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 4029 TO DCA AN OIL PRESSURE FLUX WAS NOTED BY THE FLIGHT CREW.  THE CREW FOLLOWED THE QRH AND FEATHERED THE RIGHT HAND ENGINE.  THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  OUTSTATION MAINTENANCE INSPECTED AND SERVICED THE ENGINE OIL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-11-00.  ENGINE RUNS AND LEAK CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE ENGINE WAS ALSO PLACED ON OUR OIL WATCH PROGRAM.
